# SDR SWIA2015021040708

- Difficulty date: January 26, 2015
- Submitted: February 10, 2015
- Operation: Air carrier
- Aircraft: N498CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7792
- Aircraft time: 27,095 hours, 24,688 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 484, RBL 36 UPPER ANGLE HAS CRACK AT RIVET LOCATION.  C-CHECK, RO 2/8/15, PERFORMED CUTOUT OF INTERCOSTAL AT FS 484, RBL 36 AND INSTALLED -2 REPAIR ANGLE AT FS 484.0, RBL 36 IAW REO.  PRESSURE LEAK CHECK GOOD REF AMM.
